| Catalog Number |
PDP310H |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 8/21/2025.H6 component code: g07002 - pending evaluation of returned device this report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Additional information was requested the following was obtained: sample return kits have arrived and are scheduled to ship out with the 23 remaining unopened sutures (split 12 & 11 between the two kits) tomorrow via fedex tracking numbers (b)(4).A device has been received; however, it has not yet been evaluated.Any further information derived from the evaluation will be submitted in a supplemental 3500a form.The single complaint was reported with multiple events.There are no additional details regarding the additional events.
Event or Problem Description
It was reported that a patient underwent an animal procedure on an unknown date and suture was used.It was reported that the clinic found the sutures to frequently fail, breaking while tying off.Many of the sutures have been unsuccessful to complete the procedure, adding unnecessary time to surgeries and patient anesthesia.There were no patient consequences reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - no device problem found.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information: h6, d9, h3.H3 investigation summary: the product was returned to ethicon for evaluation.Eleven unopened samples were received for analysis.Product code pdp310.In order to evaluate the condition of the returned samples, the packets were opened, and the swage and attachment area was noted to be as expected.The sutures were dispensed without problems and examined along the strand and no issues related to breakage sutures or anomalies were observed during the evaluation.A functional test was performed using instron equipment and the tensile force was above the minimum requirements.As part of ethicon quality process, all devices are manufactured, inspected, and released to approved specifications.The event described could not be confirmed as the device performed without any difficulties noted.Although no product defect was identified, there may have been other circumstances or issues that occurred during the use of the device that could not be replicated during the laboratory analysis.